| Model Number |
0147 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Endocarditis (1834)
| Date of Event |
07/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this right ventricular (rv) lead was part of a system revision due to bacteremia.The patient was treated with intravenous antibiotics.The bacteremia caused endocarditis with vegetation that affected a lead.There were no additional adverse patient effects reported.The rv lead was explanted.